Bounds for a new subclass of bi-univalent functions subordinate to the Fibonacci numbers


ALTINKAYA Ş.

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.2, pp.553-560, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1910-41
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.553-560

Abstract

In this investigation, by using a relation of subordination, we define a new subclass of analytic bi-univalent functions associated with the Fibonacci numbers. Moreover, we survey the bounds of the coefficients for functions in this class.